# SDR T17A201307244001

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N475TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK560
- Aircraft time: 3,531 hours, 2,609 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 45AS61023143
- Part serial: ET0044
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PILOT DISCONNECTED AUTO PILOT AND HAD TO HOLD FWD PRESSURE ON CONTROLS AND DETERMINED STABILIZER TRIM MOTOR WAS NOT OPERATING.  PILOT SWITCHED FROM PRIMARY TO EMERGENCY TRIM MOTOR AND RETURNED TO THE AIRPORT.   MX INSPECTED THE SYS AND COULD NOT DUPLICATE THE FAILURE.  MX LUBRICATED THE ACTUATOR AND RETURNED THE ACFT TO SERVICE.
